Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Put barium up in rectum for test, on liquids all day. Streaking blood in urine in prep. What to do ?

I had a test yesterday where they put bariam up my rectom and took xrays to see of there was a blockage I had to do a prep the day before the test lo sodam prep I was only to have liqueds all day and drank10 classes of water 8oz every hour, but now after the test I find im streaking blood in my urine , I am a 70 year old male my e-mail is YYYY@YYYY
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
Medical Topics
General Surgeon 's  Response

Thank you for the query.

The only way both conditions are associated is urinary bladder cancer which involves large intestine. Otherwise, blood in the urine appearence after this test is just a coincidence. Usually blood in urine appears due to urinary tract infection, stones or urinary bladder cancer. I suggest you to have urine analysis performed and visit urologist for cystoscopy.

Hope this will help.
Answered: Mon, 25 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor